×

Convergence rates in the law of large numbers. (English) Zbl 0142.14802


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Leonard E. Baum and Melvin Katz, Convergence rates in the law of large numbers, Bull. Amer. Math. Soc. 69 (1963), 771 – 772. · Zbl 0131.35401
[2] Leonard E. Baum, Melvin Katz, and Robert R. Read, Exponential convergence rates for the law of large numbers, Trans. Amer. Math. Soc. 102 (1962), 187 – 199. · Zbl 0107.13201
[3] P. Erdös, On a theorem of Hsu and Robbins, Ann. Math. Statistics 20 (1949), 286 – 291. · Zbl 0033.29001
[4] Carl-Gustav Esseen, Fourier analysis of distribution functions. A mathematical study of the Laplace-Gaussian law, Acta Math. 77 (1945), 1 – 125. · Zbl 0060.28705 · doi:10.1007/BF02392223
[5] W. Feller, The general form of the so-called law of the iterated logarithm, Trans. Amer. Math. Soc. 54 (1943), 373 – 402. · Zbl 0063.08417
[6] Melvin L. Katz, The probability in the tail of a distribution, Ann. Math. Statist. 34 (1963), 312 – 318. · Zbl 0209.49503 · doi:10.1214/aoms/1177704268
[7] Melvin L. Katz, Note on the Berry-Esseen theorem, Ann. Math. Statist. 34 (1963), 1107 – 1108. · Zbl 0122.36704 · doi:10.1214/aoms/1177704037
[8] Michel Loève, Probability theory, 2nd ed. The University Series in Higher Mathematics. D. Van Nostrand Co., Inc., Princeton, N. J.-Toronto-New York-London, 1960. · Zbl 0095.12201
[9] Frank Spitzer, A combinatorial lemma and its application to probability theory, Trans. Amer. Math. Soc. 82 (1956), 323 – 339. · Zbl 0071.13003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.